# SDR DL757954679

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON T/S CK - FIRST CLASS EMERGENCY TRACK LIGHTING INOP.  CORRECTIVE ACTION - REPLACED M731 POWER SUPPLY AND BATTERY PACK.
